ID 141
Author
Katayama, Shin-ichi Faculty of Integrated Arts and Sciences The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In our previous paper [6], we have investigated a certain family of real bicyclic biquadratic fields and proved that they have an explicit fundamental sytem of units assuming the ABC conjecture. In this paper we will generalize some results of [6] and state a conjecture on the fundamental units of a certain family of real quadratic fields and give numerical examples which support this conjecture.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
35
Start Page
9
End Page
15
Sort Key
9
Published Date
2002-01-31
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology